# SDR P5CA0801557

- Difficulty date: April 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 32,490 hours, 5,434 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING PANEL 191KL SKIN DENTED EO NR 4453A160 ISSUED AND REQUIRES RE-INSPECTION EVERY 25 FLIGHT CYCLES.
